# SDR MWEA020142

- Difficulty date: February 26, 2002
- Submitted: February 27, 2002
- Operation: Air carrier
- Aircraft: N814ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48010
- Aircraft time: 42,364 hours, 42,044 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NOSE GEAR UNSAFE LIGHT STAYED ON AFTER GOT THREE GREEN WITH GEAR HANDLE DOWN.  INSPECTED NOSE GEAR AND DOORS FOR CONDITION AND SECURITY.  JACKED AIRCRAFT NOSE AND PERFORMED MULTIPLE NOSE GEAR SWINGS.  CHECKED STRUT EXTENSION AND LUBRICATED NOSE GEAR.  CHECKED PROXIMITY SENSORS.  FREE-FALL NOSE GEAR PERFORMED.  MD80 MM 32-21-02, 32-20-00, AND 32-60-05. NO DEFECTS NOTED AT THIS TIME.
